Multiple vertex coverings by specified induced subgraphs

Zoltán Füredi, Dhruv Mubayi, Douglas B. West

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Given graphs H1, . . . , Hk, let f(H1, . . . , Hk) be the minimum order of a graph G such that for each i, the induced copies of Hi in G cover V(G) We prove constructively that f(H1, H2) ≤ 2(n(H1) + n(H2) - 2); equality holds when H1 = H̄2 = Kn. We prove that f(H1,K̄n) = n + 2√δ(H1)n + O(1) as n → ∞. We also determine f(K1,m - 1,K̄n) exactly.

Original languageEnglish
Pages (from-to)180-190
Number of pages11
JournalJournal of Graph Theory
Volume34
Issue number2
DOIs
Publication statusPublished - Jun 2000

Keywords

  • Framing number
  • Induced subgraph
  • Vertex covering

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Multiple vertex coverings by specified induced subgraphs'. Together they form a unique fingerprint.

  • Cite this